# SDR COMA0260728

- Difficulty date: December 20, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 9,980 hours, 10,002 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE142100013
- Part serial: 59598A123
- Condition: Malfunctioned
- Location: Left Engine
- Part time: 6,034 hours, 6,242 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OIL PRESSURE INDICATED 157 PSI.  REPLACED THE OIL PRESSURE TRANSDUCER.
